[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.211.120.181. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Correspondence
October 2010

Disseminated Superficial Porokeratosis Secondary to Immunosuppression Induced by Etanercept for Extensive Psoriasis

Author Affiliations

Author Affiliations: East Lancashire National Health Service (NHS) Trust, Burnley General Hospital, Burnley, England. Dr Stewart is now with Salford Royal NHS Trust, Manchester, England.

Arch Dermatol. 2010;146(10):1193-11974. doi:10.1001/archdermatol.2010.298

A 64-year-old man with a 35-year history of chronic plaque psoriasis developed disseminated superficial porokeratosis (DSP) while being treated with etanercept for extensive psoriasis. He commenced etanercept therapy, 25 mg twice weekly, in 2004, and the dose was increased to 50 mg twice weekly owing to slow improvement. After 9 months, the dose was reduced back to 25 mg twice weekly.

In 2006, DSP was noted over his abdomen and limbs (Figure 1). Lesions numbered in excess of 100, measuring between 1 and 3 cm in diameter. A biopsy specimen was obtained, and DSP was confirmed (Figure 2).

First Page Preview View Large
First page PDF preview
First page PDF preview
×